EconPapers    
Economics at your fingertips  
 

A New Trigonometrically Fitted Two‐Derivative Runge‐Kutta Method for the Numerical Solution of the Schrödinger Equation and Related Problems

Yanwei Zhang, Haitao Che, Yonglei Fang and Xiong You

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A new trigonometrically fitted fifth‐order two‐derivative Runge‐Kutta method with variable nodes is developed for the numerical solution of the radial Schrödinger equation and related oscillatory problems. Linear stability and phase properties of the new method are examined. Numerical results are reported to show the robustness and competence of the new method compared with some highly efficient methods in the recent literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/937858

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:937858

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:937858